# SDR UPS204007

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 746-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND WHILE WORKING EO AND B727-5710-1271-6 FOUND CORR ON LT SIDE PRESSURE BOX AT WL 208 LBL BS 746 TO 760.  REMOVED, FABED, NEW PRESSURE WEB USING OLD WEB AT TEMPLATE IAW SRM TO BE INSTALLED AT COMPLETION OF SUBJECT EO.
